MathSciNet Relay Station
MathSciNet bibliographic data
MR1149864 58F23 (30D05)
Rees, Mary A partial description of parameter space of rational maps of degree two. I. Acta Math. 168 (1992), no. 1-2, 11–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement